# SDR ZW0A0209301

- Difficulty date: September 7, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- Aircraft time: 13,870 hours, 4,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 1B WAS INOPERATIVE.  REPLACED THE LIGHT STRIP.
